# SDR VNAA20250625001

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 32,335 hours, 25,219 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION @ L/H F.S.280 BEAM.   INSTALLED NEW FS 280 LH CROSSBEAM P/N CC670-34094-2 AND INSTALLED NEW LH CORROSION CAP ANGLE PN CC670-34096-1 IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01 & 51-42-22-001-001-A01.
